# SDR AALA202306211772

- Difficulty date: June 3, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 34,915 hours, 14,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FORWARD SHIELD LOCATED FROM BS 767 TO BS 793 AT S25R. REPLACED SHIELD PER AARD 51-00-05-1 AND DWG 146A8127.
